# SDR CA130626003

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,408 hours
- Engine: Pwa PT6A135
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 55S618
- Condition: Cracked
- Location: Float
- Part time: 13,434 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT DECK FITTING INSPECTED AND FOUND CRACKED. UNIT REPLACED WITH NEW FITTING. FLEET INSPECTION FOUND ONE OTHER 55-S-618 CRACKED OUT OF A TOTAL OF SIX FITTINGS. ALSO FITTING FOUND CRACKED ONCE REMOVED FROM FITTING.
